MAUDE Adverse Event Report: ABBOTT VASCULAR INC. STARCLOSE SE¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. STARCLOSE SE¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 14679-01
Medical Device Problem Codes Product Quality Problem (1506); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: date of event: estimated.
 
Event or Problem Description
It was reported that this was a closure of an unspecified vessel using a starclose device after an unspecified procedure.Reportedly, when completing step 2, (pushing the plunger to open the vessel locator wings and initiate the sheath split), the entire sheath split and seemed like it was warped.Therefore, the clip was not deployed.The method of achieving hemostasis was not reported.There were no adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported failure to cut and irregular appearance could not be determined.Factors that may contribute to the reported failure to split and irregular appearance of the sheath include, but not limited to, inadequate nick and spread or incorrect positioning of the device (high angle of insertion).Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Correction: d9 - device available for evaluation: updated from yes to no.

Brand Name
STARCLOSE SE¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23829934
Report Number2024168-2025-12131
Device Sequence Number8954468
Product Code MGB
UDI-Device Identifier08717648079467
UDI-Public(01)08717648079467(17)261201(10)5060441
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P050007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14679-01
Device Catalogue Number14679-01
Device Lot Number5060441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown